# SDR 96ZZZX4656

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230JP
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 2220167001111
- Condition: Defective
- Location: Tail Rotor
- Part time: 310 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE S/N A532 HAD FILLER COMING OFF OF BLADE AND S/N A528 WAS REMOVED PER ASB 23595-8.
